Benadryl allergy ultra tab tablets offer effective relief from allergy and cold symptoms in a small tablet size. Each tablet contains 25 milligrams of the antihistamine diphenhydramine hci to temporarily relieve the allergy symptoms of sneezing, runny nose, itchy throat and nose, and itchy, watery eyes and the cold symptoms of runny nose and sneezing. Benadryl allergy ultra tab tablets are intended for adults and children ages six and up.
2 ultratabs per packet, 60 packets total
Temporarily relieves allergy and cold symptoms
Each tablet contains 25 mg diphenhydramine hci antihistamine
Relieves allergy symptoms of: sneezing, runny nose, itchy nose or throat, and itchy, watery eyes
Relieves cold symptoms of: sneezing and runny nose
Active Ingredient (in each tablet): Diphenhydramine HCl 25 mg Inactive Ingredients: Carnauba wax, croscarmellose sodium, D&C red no. 27 aluminum lake, dibasic calcium phosphate dihydrate, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, titanium dioxide